Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Having chest pains, headaches and stomach ache. Borderline cholesterol levels. History of tests indicating diabetes

Hi Ive had some blodd tests done and mt full blood count and cholestorol tests are borderline according to the doctors receptionist but i cant see the doctor for 2 and half week so i was wondering what the results might mean or indicate. I had the tests done because I had been having chest pains, headaches and stomach pains and previous tests had indicated diabetes . Thanks in advance
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
thanks for writing us..
something is lacking in your question.
1. your age
2. you should post your blood reports in reality
we are in little dilemma in opine without seeing exact values.
regarding your diabetes, if you once labelled as frank diabetes you should immediately start medicine as per your physicians advice without further delay
Answered: Fri, 21 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor